Results 1 to 3 of 3
  1. #1
    SCB2012 is offline New Member
    Join Date
    Jun 2011
    Posts
    1

    Injection Site lump. pain.

    I recently started my injections, this would have been my fourth one, I have been doing it in my upper butt cheek, this time after injecting I noticed about 12-15 hours later a large swell in the area i injected in, there is no redness, just a large Bump i would say with some paint, it feels awkward to lay on and i have been constantly massaging it, it hasn't really gotten better, i injected about 2 days ago. does it have anything to do with the needle, i might have moved it a lot when injecting.

  2. #2
    MBMETC's Avatar
    MBMETC is offline Anabolic Member
    Join Date
    Aug 2010
    Location
    NEW YORK
    Posts
    3,699
    could be oil build up keep massaging he area and apply heat to try to thin the oil. rotate sites

  3. #3
    Join Date
    Aug 2010
    Posts
    7,800
    If this is your first cycle it could be your virgin muscles. It'll get better. Rotate injection spots.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •